Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on normal-operator-valued analytic functions

Authors: J. Globevnik and I. Vidav
Journal: Proc. Amer. Math. Soc. 37 (1973), 619-621
MSC: Primary 46L15; Secondary 47B15
MathSciNet review: 0310663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the set of values of a normal-operator-valued function, defined and analytic on an open connected set in the complex plane, is commutative.

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181. MR 0188745 (32:6181)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R.I., 1957. MR 19, 664. MR 0089373 (19:664d)
  • [3] C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #5903. MR 0115101 (22:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L15, 47B15

Retrieve articles in all journals with MSC: 46L15, 47B15

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society